# SDR DALA2025071705398

- Difficulty date: July 5, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,131 hours, 1,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FOUND ELONGATED HOLES AT STR 2R.   COMPLIED WITH ER/A 627124-14. (1064951).
